# SDR HEEA086539

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,454 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071101215
- Part serial: 5193
- Condition: Malfunctioned
- Location: Vhf System
- Component: KFS590B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER`S TRANSMITION IS GARBLED. IN SHOP REPAIR.
